# SDR DALA1202530964

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 57,630 hours, 42,889 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release System
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED THE TAIL CONE FUNCTIONAL TEST ON 3 SEPARATE  WORK CARDS.  THE CONE FAILED TO DROP WHEN THE BAYONET SLIPPED PAST THE TRIGGER ARM ASSEMBLY.  MAINTENANCE VERIFIED THAT THE BAYONET WAS ENGAGED CORRECTLY BUT AS IT WAS PULLED FORWARD THE TRIGGER PULLED UP AND OVER THE BAYONET (TO 229).  ALSO, THE TAIL CONE INTERIOR HANDLE PULL TENSION TEST FAILED WHEN  IT EXCEEDED 75 LBS. (TO 230).  THEN IT FAILED WHEN THE TOP LATCHES RELEASED BEFORE THE LOWER LATCHES (TO 231).  THIS WAS FOUND DURING MSP PSV VISIT.
